# SDR 2014FA0000473

- Difficulty date: August 9, 2014
- Submitted: August 10, 2014
- Operation: General aviation
- Aircraft: N301PT
- Make and model: Beech A200C
- Aircraft serial: BP28
- Aircraft time: 16,704 hours, 16,030 cycles
- Engine: Pwa PT6A41
- Engine time: 17,422 hours, 15,345 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 3244755222114
- Part serial: A62458
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

INSTALLED NEW OVERHAULD FUEL CONTROL UNIT DURING MAINTENANCE.   OVERHAULED UNIT THEN FAILED AFTER A FEW SUCCESSFUL ENGINE RUNS.  THE SYMPTOMS OF FAILURE WERE SLUGGISH ACCELERATION ON THE FINAL SUCCESSFUL RUN, FOLLOWED BY MIN-FLOW STARTS, APPROXIMATELY 50 PERCENT N1.
